# SDR CA060313006

- Difficulty date: March 10, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 892 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: D2121
- Part serial: 0151
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SERVO FOUND LEAKING FROM TOP AND BOTTOM OF CYLINDER BARREL.  SERVO REMOVED AND REPLACED WITH A SERVICEABLE UNIT.  THE ATTACHED PHOTOS SHOW THE SERVO AREAS THAT HAVE BEEN LEAKING.  THE BULK OF THE OIL HAS BEEN CLEANED OFF THE SERVO, BUT IT CAN STILL BE SEEN WHERE THE LEAKS WERE COMING FROM.
